# SDR SWAA2012070505558

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 31,583 hours, 21,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 6557463
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR STOWAGE RETAINER MISSING TENSION SPRINGS.  REPLACED GIRT BAR STOWAGE RETAINER TENSION SPRING PER MM.
